# SDR FDEA201008313213

- Difficulty date: August 31, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK FROM STA 5-53 TO STA 5-73, "X" =8 FOUND SEVERAL   LOCATIONS CORRODED. MAIN DECK CARGO - CORRODED SEAT TRACK FROM STA 5-53 TO STA 5-73, "X" =8 REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 5-0 TO STA 5-123, "X" =8, AS PER SRM 53-00-52 FIGURE 201 REPAIR 1, REVISION 44. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 110.
